Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Thrush

(8 Posts)
OnNaturesCourse Wed 18-Jan-17 11:59:48

Sorry, but this feels like the only place i can ask... Google was unhelpful. I have a bout of Thrush after a UTI and treatment a week ago, im also due my AF this weekend so desperately trying to get rid of the thrush. I used a pessary last night before bed and this morning my inner workings are feeling a little better but because i tried to battled on with the thrush for a week, my outside area is still extremely annoyed with me. I am using the cream for it and it seriously stings when first applied, is this normal? Ive not had thrush in years and i think this bout has come about due to my health and also the fact i came off birth control a week or so before my UTI started. I used to get them a lot pre birth control, dont remember having the cream problem though. 😳 reason i delayed treatment was i originally thought it was slight irritation from my increased discharge around my first ovulation in years and then because i read that thrush treatment is not advised when TTC ... Further research proved that wrong!!! Help... I need this outside burning to stop?!

OnNaturesCourse Thu 19-Jan-17 00:44:14

help

OliviaBensonOnAGoodDay Thu 19-Jan-17 00:49:25

It definitely happened to me when I had quite bad thrush and some broken skin. I had to wash it off in the end. Could you have broken the skin by scratching in the night? Thats how I did it.

Try washing the area with just warm water and aqueous cream, leaving to, ahem, air overnight, then try again with cream in the morning. My nurse told me that the skin in that area heals very quickly, so you might be okay by tomorrow!

OliviaBensonOnAGoodDay Thu 19-Jan-17 00:58:23

Also, I've never tried it, but some people put natural yoghurt on to stop the burning. Might be milder. But seriously, washing will help - the burning is caused by yeast on the skin, so washing it off will ease it a bit.

user1484539497 Thu 19-Jan-17 01:05:48

If you still feel the symptoms tomorrow I'd get the oral tablet. I get it all the bloody time and natural yogurt doesn't cure it but it does stop the burning/stinging. I apply liberally before bed and wear sanitary towel.

OnNaturesCourse Thu 19-Jan-17 01:08:11

So i went for a cool wash and then applied a pad which had the yoghurt on it and honestly wasnt bothered by it all afternoon. Came home and took a mild bath, dried correctly and "aired" for twenty minutes. Seems any kind of discharge is causing the burning on the sore skin so ive popped a liner in for overnight. Im beginning to think maybe cystitis too as sitting here i have a burning feeling inside that goes away when i, ehrm...clench 😳 its driving me round the bend, but at least i dont want to claw my lady area off anymore. I am wondering if this can be caused by stopping birth control?

user1484539497 Thu 19-Jan-17 03:10:24

Yes so use the cream in the day at yogurt at night. Air yourself before a bath and then apply the yogurt and pad. Mine always feels worse if I'm dry down there, probably because the skin is sore and broken? Basically use the yogurt as a moisturiser.

No idea if contraception affects it. If you suspect a UTI get the tablets for that and an oral thrush prill tomorrow smile

OnNaturesCourse Thu 19-Jan-17 09:32:23

I cant take a oral tablet as TTC. My UTI is being treated already but i suspect it has moved lower and into cystitis so ill get the sachets for that. Thank you xxx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now